# SDR SWAA2025100922606

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 10,116 hours, 5,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN CABIN.   REPLACED BATTERY PACK AT 14ABC AND FUSES AT 14DEF REF AMM 33-51-06. OPS CHECK GOOD.
